# SDR SWAA2019042331912

- Difficulty date: April 16, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 41,548 hours, 24,681 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HORIZONTAL STAB RIB AT 120.30 IS CRACKED AT LOWER END OF 4TH VERTICAL STIFFENER FROM THE FRONT          / REPAIRED RH HORIZONTAL RIB 120.30 AT LOWER END OF 4TH VERTICAL STIFFENER FROM THE FRON PER SRM 55-10-09-2R-4
